# SDR AALA980336

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 4 ROLLER TRAY HAS NUMEROUS SPOTS OF CORROSION FROM STA 760 TO STA 595.  REMOVED CORRODED TRACK, FABRICATED NEW TRACK AND REINSTALLED PER SRM 51-01-05.  TST:  60,422.53 HOURS.  CYCLES:  20,166.  (X)
